# SDR RAIA201409060001

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 27,777 hours, 22,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FLOOD LIGHT AT 18A IS INOPERATIVE.  MAINTENANCE REPLACED FLOOD LIGHT, OPS CHECKED GOOD.
